How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17510
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

My husband takes Modafinil at 200 mg he accidently to 600 mg

Customer Question

My husband takes Modafinil at 200 mg he accidently to 600 mg and I need to know if I should take him to the hospital
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

It is not necessary to take him to the hospital because of accidentally taking this dose. This dose is above the maximum recommended dose of 400 mg, but doses up to 1000 - 1200 mg daily for a few weeks have been given in clinical studies without any significant issues.

Of course, any drug can cause side effects, and certain side effects may warrant medical care, such as a significant allergy. However, if he is not having any symptoms, then he does not need to be seen. If he develops any symptoms as a side effect, then the nature of the symptoms would guide whether someone needs to be seen.

So, he does not need to be taken to the hospital, although if he develops side effects, then there should be some consideration of the symptoms.

If I can provide any further information, please let me know.